Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 9, NWS Green Bay, WI

April 12, 2014Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 12, 2014, 1:38 PM CDT for Wood County, Wisconsin. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 12, 2014, 1:38 PM CDT (18:38 UTC)
Expired
Apr 13, 2014, 1:38 PM CDT
In force
24 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Biron Dam (BIRW3).

Action stage
1015 ft
Minor stage
1017 ft
Moderate stage
1020 ft
Major stage
1022 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WGUS43 KGRB 121838
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
138 PM CDT SAT APR 12 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  WISCONSIN RIVER BELOW BIRON RESERVOIR AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-130938-
/O.NEW.KGRB.FL.W.0009.140412T1838Z-000000T0000Z/
/BIRW3.1.ER.140412T1758Z.140412T1810Z.000000T0000Z.UU/
138 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WISCONSIN RIVER BELOW BIRON RESERVOIR.
* UNTIL FURTHER NOTICE.
* AT  1:10 PM SATURDAY THE STAGE WAS 1017 FEET. 
* FLOOD STAGE IS 1017 FEET. 
* AT 1017 FEET...WIDESPREAD WOODED LOWLAND FLOODING.  WATER 
  APPROACHES A FEW HOMES ON SHORE ACRES DRIVE IN BIRON. .  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$
2 follow-up statements
044 
WGUS83 KGRB 130108
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
808 PM CDT SAT APR 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW BIRON RESERVOIR AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-131608-
/O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/
/STPW3.1.SM.140411T0642Z.140412T1510Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1077 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-131608-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/WTGW3.1.SM.140411T0825Z.140412T1510Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1054 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-131608-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/BIRW3.1.SM.140412T1758Z.140413T0010Z.000000T0000Z.UU/
808 PM CDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW BIRON RESERVOIR.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 1018 FEET. 
* FLOOD STAGE IS 1017 FEET. 
* AT 1017 FEET...WIDESPREAD WOODED LOWLAND FLOODING.  WATER 
  APPROACHES A FEW HOMES ON SHORE ACRES DRIVE IN BIRON. .  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$
645 
WGUS83 KGRB 131541
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1041 AM CDT SUN APR 13 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW BIRON RESERVOIR AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC141-131611-
/O.CAN.KGRB.FL.W.0009.000000T0000Z-140413T1541Z/
/BIRW3.1.SM.140412T1758Z.140413T0010Z.140413T0211Z.UU/
1041 AM CDT SUN APR 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER BELOW BIRON RESERVOIR.
* AT 10:10 AM SUNDAY THE STAGE WAS 1016 FEET. 
* FLOOD STAGE IS 1017 FEET. 
* AT 1017 FEET...WIDESPREAD WOODED LOWLAND FLOODING.  WATER 
  APPROACHES A FEW HOMES ON SHORE ACRES DRIVE IN BIRON. .  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 12, 12:50 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 12, 12:50 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT SAT APR 12 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 343 AM CDT SAT APR 12 2014

RAIN WILL CONTINUE TO DEVELOP AND SPREAD INTO THE STATE THIS
MORNING DUE TO THE WAA RETURN FLOW ON A 50 KNOT LLJ. RADAR SHOWS
THE MAIN BAND OF RAIN ALONG AND NORTH OF THE H850 WARM FRONT
LIFTING SPREADING FROM NORTHWEST WISCONSIN EASTWARD INTO THE REST
OF NORTHERN WISCONSIN. TSTMS NOTED ALONG A SECOND CLUSTER OF
CONVECTION FROM EASTERN SD TO CENTRAL IOWA...WHICH IS NEAR THE
SURFACE WARM FRONT AND LOCATION OF DEEPER MOISTURE. ANTICIPATE
PCPN WILL BE MORE BANDED AND ON THE LIGHT SIDE DUE TO THE DRY
AIRMASS AT THE ONSET. PWATS CLIMB FROM 0.40 EARLY THIS MORNING TO
0.60 ACROSS THE NORTH TO AROUND AN INCH OVER CENTRAL AND EAST
CENTRAL WISCONSIN LATE THIS AFTERNOON SO RAIN RATES WILL
INCREASE. MORNING TEMPS ACROSS THE FAR NORTH AND NORTHEAST IN THE
UPPER 20S TO AROUND 30...WILL CONTINUE THE EARLY MORNING MIX
ACROSS THE NORTH UNTIL THE WAA TURNS TO ALL RAIN. UP TO A HALF
INCH OF RAIN IS POSSIBLE FOR MOST LOCATIONS TODAY WITH THIS
INITIAL PCPN.

ANTICIPATE PCPN TO DIMINISH FROM THE NORTHWEST LATE THIS
AFTERNOON OR EVENING WITH THE END OF THE WAA. BUT SHOWER ACTIVITY
WILL LIKELY LINGER ALONG OR NEAR THE SURFACE AND H8 BOUNDARY
STRETCHING FROM FAR EASTERN WISCONSIN TO EASTERN IOWA. RAINFALL
AMOUNTS ARE EXPECTED TO BE AROUND A HALF INCH FOR AREAS SOUTHEAST
OF A MTW TO OSH LINE BUT THEN GREATLY REDUCED FOR AREAS NORTHWEST
OF THIS LINE.

THE BOUNDARY OVER THE SOUTHEAST THIRD OF THE STATE WILL REMAIN
THE FOCUS OF ADDITIONAL RAINFALL ON SUNDAY AS A BROAD COUPLED
UPPER JET PATTERN DEVELOPS DRIFTS OVER THE AREA AND FGEN FORCING
INCREASES AS COLDER AIR FROM THE NORTHWEST SAGS INTO THE AREA. A
SURFACE WAVE BEGINS TO TRACK OVER NORTHEAST IL OR FAR SOUTHEAST WI
ON SUNDAY.

GUID MAX TEMPS HAVE TRENDED LOWER TODAY OVER PARTS OF THE NORTH
AND NORTHEAST WHICH APPEARS REASONABLE WITH THE LOW SURFACE
DEWPOINTS AND RAIN SPREADING INTO THE AREA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 343 AM CDT SAT APR 12 2014

THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE WITH PRECIPITATION
DURING THE EARLY PART OF NEXT WEEK...ITS AMOUNT AND TIMING OF THE
CHANGEOVER FROM RAIN TO SNOW BEFORE IT ENDS.

COLD AIR WRAPPING AROUND A SURFACE LOW PASSING SOUTHEAST OF THE
FORECAST AREA WILL CAUSE RAIN TO CHANGE TO SNOW FROM NORTHWEST TO
SOUTHEAST ON SUNDAY NIGHT...BEFORE THE PRECIPITATION DEPARTS.
MODELS HAD HIGHEST QPF ACROSS THE SOUTHEAST PART OF THE FORECAST
AREA WHERE THE CHANGE TO SNOW WILL OCCUR THE LATEST. SNOW TOTALS
SHOULD TOP OUT AT NO MORE THAN 2 INCHES SINCE QPF IS LOWER IN THE
COLDER AIR...AND LOCATIONS WHERE QPF IS HIGHER WILL TAKE THE
LONGEST TO CHANGE TO SNOW. KEPT SOME SNOW ON MONDAY...MAINLY FOR
THE EARLY MORNING HOURS...WITH LITTLE OR NO ADDITIONAL
ACCUMULATION.

LITTLE CONFIDENCE IN WHAT IS GOING TO HAPPEN LATER IN THE WEEK DUE
TO SIGNIFICANT DIFFERENCES AMONG THE MODELS. HAVE KEPT WITH THE BLEND
OF MODEL SOLUTIONS FOR THE REST OF NEXT WEEK. THIS RESULTED IN
SLIGHT CHANCE OR CHANCE POPS FOR PRETTY MUCH EVERY PERIOD DURING
THE LATTER HALF OF THE WEEK.

TEMPERATURES SHOULD BE BELOW NORMAL THROUGHOUT THE
PERIOD...ESPECIALLY ON MONDAY AND TUESDAY. AFTER THAT...THERE SHOULD
BE A BIT OF A WARM UP BUT HIGHS WILL STILL BE 5 TO 10 DEGREES BELOW
NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1235 PM CDT SAT APR 12 2014

COMPLEX OF SHOWERS AND FEW THUNDERSTORMS CONTINUE TO MOVE EAST
THROUGH CENTRAL AND EAST CENTRAL WI. THIS AREA TO BE EAST OF AREA
MID AFTERNOON WITH MORE SCATTERED SHOWERS FOLLOWING. TO THE NORTH
BAND OF LIGHT RAIN HAS MOVED TO THE NORTH OF AREA...THOUGH AREA OF
MVFR CIGS EXPANDING EAST AND SOUTH THROUGH AREA. MODELS TENDING TO
INDICATE SECOND COMPLEX TO DEVELOP OVER EASTERN IOWA BY LATE
AFTERNOON...CLIPPING SOUTHERN TAF SITES AS IT MOVES EAST ALONG THE
WARM FRONT OVER SOUTHERN WI. CIGS TO CONTINUE TO DETERIORATE OVER
AREA WITH IFR CIGS EXPECTED OVERNIGHT. WIND EXPECTED TO KEEP VSBYS
FROM GOING BELOW MVFR LEVELS.

&&

.HYDROLOGY...
ISSUED AT 416 AM CDT SAT APR 12 2014

CURRENT FCST QPF FOR THE PERIOD FROM TODAY THROUGH SUNDAY EVENING
RANGES FROM AROUND A HALF INCH ACROSS NORTH CENTRAL WISCONSIN TO 1
TO 2 INCHES SOUTH OF LINE FROM MARINETTE TO SHAWANO TO WISCONSIN
RAPIDS...WITH THE HIGHER ALMOST 2 INCH AMOUNTS OVER WINNEBAGO TO
CALUMET TO MANITOWOC COUNTIES. THIS REGION OF OF HIGHER FORECAST
RAIN AMOUNTS ALSO OVER AN AREA WHICH LOSS THE SNOW COVER FOR A
WHILE NOW AND RIVERS HAVE DROPPED...WHICH IS SIMILAR TO SOUTHERN
WISCONSIN WHERE EVEN HIGHER RAINFALL IS ANTICIPATED. ACTUALLY
COULD USE SOME RAIN NOW. BUT THIS 1-2 INCHES WILL FALL IN A 36-42
HOUR PERIOD AND MAY HAVE BREAKS IN THE RAIN. FFG NUMBERS ARE
AROUND 2 INCHES FOR A 6 HOUR PERIOD OVER PARTS OF THIS REGION.
CONSIDERED AN AREAL FLOOD WATCH...BUT CONFIDENCE NOT ENOUGH. LATER
SHIFTS MAY NEED TO ADDRESS FLOODING CONCERNS WITH RIVER TYPE
STATEMENTS AND POSSIBLY URBAN SMALL STREAM ADVISORIES IF TRAINING
STORMS BECOME AN ISSUE.

ANTICIPATED RAINFALL OVER THE WISCONSIN RIVER BASIN WILL LIKELY
JUST MAINTAIN CURRENT LEVELS THROUGH THIS WEEKEND AND ALREADY
HANDLING THIS MINOR FLOODING ISSUE WITH VARIOUS HYDRO STATEMENTS.
OVERALL...IF THIS RAINFALL REMAINS SOUTH OF THE LINE MENTIONED
ABOVE...WE SHOULD AVOID ANY SIGNIFICANT FLOODING FOR THE
WISCONSIN RIVER THIS WEEKEND. COLDER TEMPERATURES THEN ARRIVE FOR
THE START OF THE NEW WORK WEEK.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MG
AVIATION.......TE
HYDROLOGY......TDH
Hazardous weather outlook, Apr 12, 5:07 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
507 AM CDT SAT APR 12 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
507 AM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EVENING. HEAVY
RAINFALL AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS
OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN.

RUN OFF FROM MELTING SNOW WILL CONTINUE TO KEEP MANY RIVERS SWOLLEN
THIS WEEKEND.  A LOW MOVING FRONTAL SYSTEM WILL BRING A PERIOD OF RAIN
TO THE AREA THIS WEEKEND WHICH WILL CAUSE ADDITIONAL RUN OFF INTO
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS POTENTIAL FOR ACCUMULATING SNOW LATE SUNDAY NIGHT INTO
EARLY MONDAY MORNING. SNOWFALL ACCUMULATIONS ARE ONLY EXPECTED TO
BE 1 TO 2 INCHES IN MOST AREAS...BUT MAY RESULT IN LOCALLY HAZARDOUS
TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-131100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
507 AM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTH GALES AND HIGH WAVES ARE POSSIBLE SUNDAY NIGHT INTO MONDAY.

TH/MG

In the hours before

Local storm report, Apr 12, 11:31 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 AM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HEAVY RAIN       PLOVER                  44.45N 89.53W
04/12/2014  M0.63 INCH       PORTAGE            WI   CO-OP OBSERVER

            SOME PONDING IN LOW LYING AREAS AND DITCHES

&&

BERSCH
Special weather statement, Apr 12, 11:49 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1149 AM CDT SAT APR 12 2014

WIZ020-022-030-031-035>040-045-048>050-074-121900-
MENOMINEE-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-
BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
1149 AM CDT SAT APR 12 2014

...COOL AND WET WEATHER TO CONTINUE THIS AFTERNOON...

A WARM FRONT OVER SOUTHERN WISCONSIN WILL BE THE FOCUS FOR SHOWER
ACTIVITY THROUGH THE AFTERNOON HOURS OVER CENTRAL AND EAST CENTRAL
WISCONSIN. AN ISOLATED THUNDERSTORM WITH SMALL HAIL IS POSSIBLE
MAINLY SOUTH OF A LINE FROM WISCONSIN RAPIDS TO MANITOWOC.

WHILE TEMPERATURES SOUTH OF THE FRONT WILL REACH THE 70S AND
80S...MOST AREAS TO THE NORTH WILL ONLY SEE THE 40S AS EAST WINDS
OFF LAKE MICHIGAN WILL HELP KEEP TEMPERATURES FROM RISING TOO MUCH.

A QUARTER TO A HALF AN INCH OF RAIN HAS ALREADY FALLEN OVER THE
CENTRAL AND EAST CENTRAL WISCONSIN THIS MORNING...WITH MUCH THE
SAME EXPECTED TO FALL THROUGH THE AFTERNOON HOURS. WATCH FOR
PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS.

TE
Special weather statement, Apr 12, 12:58 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 PM CDT SAT APR 12 2014

WIZ045-048-121845-
WAUSHARA-WINNEBAGO-
1258 PM CDT SAT APR 12 2014

...STRONG THUNDERSTORM MOVING INTO WAUSHARA COUNTY...

AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF WAUTOMA...MOVING EAST AT 55 MPH.

NICKEL SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WAUTOMA BY 110 PM CDT...
  REDGRANITE BY 120 PM CDT...
  OSHKOSH BY 140 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BERSCH
Special weather statement, Apr 12, 1:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
129 PM CDT SAT APR 12 2014

WIZ045-048-121915-
WAUSHARA-WINNEBAGO-
129 PM CDT SAT APR 12 2014

...STRONG THUNDERSTORMS MOVING ACROSS WAUSHARA COUNTY...

AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WAUTOMA...MOVING EAST AT 50
MPH.

NICKEL SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  POY SIPPI...          AURORAVILLE...        BORTH...
  TUSTIN...             RUSH LAKE...          LAKE POYGAN...
  EUREKA...             HARBOR SPRINGS...     CLARKS POINT...
  BOOM BAY...           WINNECONNE...         WAUKAU...
  PICKETT...            OMRO...               FISK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:37 PM CDTAreal Flood AdvisoryGRBCalumet, Waushara, Winnebago6 hr
Apr 12, 4:55 PM CDTSevere Thunderstorm WarningGRBWinnebago50 min
Apr 12, 5:17 PM CDTAreal Flood AdvisoryGRBManitowoc6 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.